American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kyu-Hwan Lee and Philip Lombardo. Eisenstein series on affine Kac-Moody groups over function fields. Trans. Amer. Math. Soc. 366 (2014) 2121-2165.
Abstract, references, and article information   
View Article: PDF

[3] Neil Donaldson, Daniel Fox and Oliver Goertsches. Generators for rational loop groups. Trans. Amer. Math. Soc. 363 (2011) 3531-3552. MR 2775817.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Ando. Power operations in elliptic cohomology and representations of loop groups. Trans. Amer. Math. Soc. 352 (2000) 5619-5666. MR 1637129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. J. Bergvelt and M. A. Guest. Actions of loop groups on harmonic maps . Trans. Amer. Math. Soc. 326 (1991) 861-886. MR 1062870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1